# SDR SIMA982341

- Difficulty date: August 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N359SB
- Make and model: Saab 340B
- Aircraft serial: 340B359
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3652 - EMERGENCY FLOOR PROXIMITY LIGHT AT SEAT 9/10A DOES NOT ILLUMINATE.  RESECURED LOOSE LIGHT STRIP.  OPERATIONAL CHECK GOOD.  (M)
